# SDR SWAA2021051209748

- Difficulty date: August 19, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE TO VERTICAL STAB SKATE ANGLE HAS CHAFFING DAMAGE ON INBD AND OUTBD SIDES OF VERTICAL FLANGE BS 1016 TO 1088 / REMOVED AND REPLACED L/H SKATE ANGLE STA; 1016-1138 PER SRM 51-40-02; SRM 51-40-05; DWG. 148A8300 AND DWG; 148A3590. 91195U 8.24.20
